Follow
Xue-Mei Li
Title
Cited by
Cited by
Year
Formulae for the derivatives of heat semigroups
KD Elworthy, XM Li
Journal of Functional Analysis 125 (1), 252-286, 1994
3411994
On the geometry of diffusion operators and stochastic flows,
KD Elworthy, Y Le Jan, XM Li
Lecture Notes in Mathematics 1720, 1997
155*1997
The importance of strictly local martingales; applications to radial Ornstein–Uhlenbeck processes
KD Elworthy, XM Li, M Yor
Probability theory and related fields 115, 325-355, 1999
1011999
Strong p-completeness of stochastic differential equations and the existence of smooth flows on noncompact manifolds
XM Li
Probability theory and related fields 100, 485-511, 1994
801994
Averaging dynamics driven by fractional Brownian motion
M Hairer, XM Li
762020
The geometry of filtering
KD Elworthy, Y Le Jan, XM Li
Springer Science & Business Media, 2010
702010
On the tails of the supremum and the quadratic variation of strictly local martingales
XML KD Elworthy, M Yor
Seminaire de Probabilites XXXI 31, 113-125, 1997
651997
An averaging principle for a completely integrable stochastic Hamiltonian system
XM Li
Nonlinearity 21 (4), 803, 2008
592008
A class of integration by parts formulae in stochastic analysis I
KD Elworthy, XM Li
Itô’s stochastic calculus and probability theory, 15-30, 1996
481996
On extensions of Myers' theorem
XM Li
Bulletin of the London Mathematical Society 27 (4), 392-396, 1995
441995
Concerning the geometry of stochastic differential equations and stochastic flows
KD Elworthy, Y Le Jan, XM Li
" Proceedings of the Taniguchi International Symposium (1994)", New rends in …, 1997
421997
Stochastic differential equations on noncompact manifolds: moment stability and its topological consequences
XM Li
Probability theory and related fields 100, 417-428, 1994
371994
Barycentre of probability measures transported by stochastic flows
M Arnaudon, XM Li
Ann. Probab 33 (4), 1509-1543, 2005
36*2005
Random perturbation to the geodesic equation
XM Li
Ann. Probab. 44 (1), 544-566, 2016
322016
Lack of strong completeness for stochastic flows
XM Li, M Scheutzow
Ann. Probab. 39 (4), 1407-1421, 2011
302011
Special Itô maps and an L2 Hodge theory
KD Elworthy, XM Li
Stochastic Processes, Physics and Geometry: New Interplays. I: New …, 2000
30*2000
Stochastic flows on non-compact manifolds
XM Li
University of Warwick (arXiv:2105.15017), 1992
28*1992
Integration by parts formulae for degenerate diffusion measures on path spaces and diffeomorphism groups
KD Elworthy, YL Jan, XM Li
arXiv preprint arXiv:1911.09739, 2019
272019
Itô maps and analysis on path spaces
KD Elworthy, XM Li
Mathematische Zeitschrift 257 (3), 643-706, 2007
242007
Bisimut type formulae for differential forms
KD Elworthy, XM Li
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 327 (1), 87-92, 1998
211998
The system can't perform the operation now. Try again later.
Articles 1–20